The Serre group $E_2^{p,q}$
Portugaliae mathematica, Tome 15 (1956) no. 1, pp. 31-34
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1956__15_1_114765,
author = {Bartholomay, A.F.},
title = {The {Serre} group $E_2^{p,q}$},
journal = {Portugaliae mathematica},
pages = {31--34},
year = {1956},
volume = {15},
number = {1},
mrnumber = {0081898},
zbl = {0072.17903},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1956__15_1_114765/}
}
Bartholomay, A.F. The Serre group $E_2^{p,q}$. Portugaliae mathematica, Tome 15 (1956) no. 1, pp. 31-34. http://geodesic.mathdoc.fr/item/PORMA_1956__15_1_114765/